# SDR GAIA03129ST

- Difficulty date: October 24, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND SEAT TRACK CORRODED LBL 24.75 BS 1090-1130.  REF FASI N/R NR 61427, REPLACED CORRODED SEAT TRACK PER B727 SRM 53-10-5 FIG 1.  (M)
